MathSciNet Relay Station
MathSciNet bibliographic data
MR447141 10G05 (65C10 10K05)
Niederreiter, H. Some new exponential sums with applications to pseudo-random numbers. Topics in number theory (Proc. Colloq., Debrecen, 1974), pp. 209–232. Colloq. Math. Soc. János Bolyai, Vol. 13, North-Holland, Amsterdam, 1976.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement